JournalszaaVol. 32, No. 4pp. 457–475

Transportation Cost Inequalities for Neutral Functional Stochastic Equations

  • Jianhai Bao

    Swansea University, Singleton Park, UK
  • Feng-Yu Wang

    Swansea University, Singleton Park, UK
  • Chenggui Yuan

    Swansea University, Singleton Park, UK
Transportation Cost Inequalities for Neutral Functional Stochastic Equations cover
Download PDF

Abstract

By using Girsanov transformation and martingale representation, transportation cost inequalities with respect to both the uniform and the L2L^2-distances on the global free path space are established for the segment process associated to a class of neutral functional stochastic di erential equations. Neutral functional stochastic partial di erential equations are also investigated.

Cite this article

Jianhai Bao, Feng-Yu Wang, Chenggui Yuan, Transportation Cost Inequalities for Neutral Functional Stochastic Equations. Z. Anal. Anwend. 32 (2013), no. 4, pp. 457–475

DOI 10.4171/ZAA/1494